MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Codes Unable to Obtain Readings (1516); High Test Results (2457)
Health Effect - Clinical Codes Fatigue (1849); Urinary Frequency / Polyuria (2275); Polydipsia (2604)
Date of Event 09/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.No replacement product needed at this time.Product is working as designed.Most likely underlying root cause: mlc-18- user has high glucose value.Test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.Unable to send product notification letter as no address on file for customer.
 
Event or Problem Description
Customer called in requesting to know what e-5 meant.The e-5 error occurred when the blood sample was absorbed.Informed customer that it is due to a test strip error or that his blood sugar could be above 600mg/dl.As soon as we informed the customer it could be above 600mg/dl customer states, that's it.Asked customer if he had any symptoms of high blood sugar as i listed them customer states he has frequent urination, excessive thirst, and feels tired.Instructed customer to call 911 and seek medical attention.Informed customer we would call him back tomorrow.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7962095
Report Number1000113657-2018-01028
Device Sequence Number1738844
Product Code NBW
UDI-Device Identifier00021292006068
UDI-Public(01)00021292006068
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/21/2020
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMV2896
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2018
Initial Report FDA Received Date10/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1